# SDR SWAA2020052045083

- Difficulty date: April 25, 2020
- Submitted: May 20, 2020
- Operation: Air carrier
- Aircraft: N923WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36627
- Aircraft time: 41,011 hours, 24,777 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZ. STAB RIB AT STAB STA 120.30 (RIB ASSY. 4) 4TH VERT STIFFENER IS CRACKED. / REPAIRED DAMAGE TO L/H HORIZ STAB INSPAR RIB AT STAB STA 120.30; 4TH VERT STIFFENER; IAW SRM 55-10-09-2R4
